# SDR S2YA97004

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91SK
- Make and model: Beech 1900D
- Aircraft serial: UE91
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MKE/DSM - FLT 1751 - FLIGHT CREW PERFORMED AN AIR TURNBACK DUE TO THE CABIN DOOR SEAL SQUEALING VERY LOUDLY.  THE DOOR SEAL HAD BEEN CHANGED BY MAINTENANCE PRIOR TO DEPARTURE.  WHEN THE AIRCRAFT LANDED, MAINTENANCE INSPECTED THE DOOR SEAL AND FOUND A SMALL PORTION OF THE SEAL THAT HAD POPPED OUT OF THE TRACK THAT RETAINS IT.  THE SEAL WAS REINSERTED WHERE IT CAME OUT, THE REST OF THE SEAL WAS INSPECTED FOR SECURITY, AND THE AIRCRAFT WAS RELEASED.  NO FURTHER DOOR SEAL PROBLEMS HAVE OCCURRED SINCE.  (X)
